| Model Number |
205108 |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Numbness (2415)
| Date of Event |
03/25/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No evidence was found with the implant itself after evaluation.Customer reported numbness, mobility and inadequate bone quality/bone quantity.
Event or Problem Description
Mobility, numbness and inadequate bone quality/bone quantity were reported.Bone quality at the time of implant failure type iii.Time of loss in relation to the implantation was up to 1 year after prosthetic restoration.Primary stability and osseointegration was not achieved.Augmentation procedure was not performed at the time of surgery.